# SDR DALA1025165638

- Difficulty date: October 1, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 47,323 hours, 16,631 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CORROSION ON DOOR R2 LOWER GATE EDGE AND SEAL RETAINER EDGE.  REPAIRED PER SRM 51-10-02, MM 52-09-01-401-926A-A.
